# SDR EPD2002F00000

- Difficulty date: March 18, 2002
- Submitted: April 9, 2002
- Operation: Air carrier
- Aircraft: N149SR
- Make and model: Beech B200
- Aircraft serial: BB1572
- Engine: Pwa PT6A42
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402517
- Part serial: 97080H2765
- Condition: Cracked
- Location: Cockpit
- Part time: 1,486 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT WINDSHIELD INNER PANEL CRACKED AT ALTITUDE.  OUTER PANEL REMAINED INTACT.  WINDSHIELD HEAT WAS ON.  NO STRIKES NOTED.
